# SDR SWAA2016021048851

- Difficulty date: January 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 40,990 hours, 19,986 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WAFFLE PLATE CRACKED & FASTENER PULLING THRU JUST INBD OF NR 1 PYLON.  R & R WAFFLE PLATE IAW SRM.
